# SDR DL72K001075

- Difficulty date: June 1, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- Aircraft time: 61,264 hours, 55,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT OUT AT SEAT 7C.  REPLACED EGRESS LIGHT ASSY.
